• 8 months ago

    Advice Please

    My son takes seraquel twice a day at 400 mg. He is 12 years old and is always tired and is not himself. Hes also on two more mood stablizers. Is this to much. I can see maybe takeing 1 seraquel at night but not in the mornings to. He lives with his father. What should I do ?

Responses

  • 8 months ago

    RE: Advice Please

    Hi there . Thanks for sharing.

    Your concerns are valid. This is a good question for your son's doctor, as he/she would know this answer for you best. Talk to the doctor, and share your thoughts and concerns.

    In the meantime, we have over 2,400 user reviews for Seroquel. You might be able to find some who have had similar concerns. You can read them here: http://wb.md/2p6mfJ9.

    I hope this helps!
  • 6 months ago

    RE: Advice Please

    Yes this is way too much, I would be very concerned. I would talk to his doctor directly, even threaten him with a lawsuit. Any mood stabilizer is not FDS approved for kids, he will back off right away.
  • RE: Advice Please

    Hello,

    So, your son is age 12, on twice-daily Seroquel as well as two more mood stabilizers.

    Unfortunately, no mental-health professional who has not evaluated your son can tell you if this is the right strategy.

    My concern here is that you don't seem to know his diagnosis or why he's taking three medications. Presumably, your son has bipolar disorder? What are his symptoms when he is not on medication? In other words, what behaviors led to this treatment, whether or not it is the correct treatment.

    Do you have shared custody? Do you have no say in your son's treatment?

    Gina
      • 5 months ago
        I do not have shared custody. I just get my son when hes not in school and on the weekends. When he is not on medicine he is very out of control hyper and when he feels upset he's very upset. He doesn't sit still and isn't focused. His doctor now has him on Adderall , Seraquel , and Sertraline. 1 seraquel at night. 300 mgs. and Adderall sertraline and seraquel in the mornings. Does this sound alright ?